Next morning after taking Viagra dose, only 25mg pill dosage, my penis shaft is swollen and I still get an erection at the slightest stimulation. What causes the swelling? Is this a Viagra drug side effect?
Swelling is not a normal and listed prescription drug side effect of Viagra (sildenafil citrate) or generic Viagra.
Here are the listed Viagra drug side effects symptoms: The most common causes are headache, flushing of the face, and upset stomach. Less common that may occur are temporary changes in color vision (such as trouble telling the difference between blue and green objects or having a blue color tinge to them), eyes being more sensitive to light, or blurred vision.
In extremely rare instances, men may have an erection that lasts many hours. You should call a medical doctor immediately if you ever have an erection that lasts more than four hours. These side effects are usually mild and do not last long. Some are more likely to occur with higher drug doses (i.e. 50mg and 100mg pill dosage). It’s best to start with the lowest dose (25 mg pill dosage) for minimal adverse side effects. In your case, you could even cut the 25mg pill in half.
Viagra prescription drug may cause other side effects besides those listed (like your swollen penis). Or, the penis swelling may be a serious indication of a medical problem that needs serious attention, like a leaking blood vessel. Or, penile injury caused by rough sex. See a doctor! Click here to find a urology doctor near you in the USA.
The person who responded to ronnie’s penile swelling saying is not a stated side effect of Viagra is grossly misinformed. There is a number of complaints by patients using viagra that are direct side effects of Viagra, even if they are not stated as side effects on the label.Just because a side effect is not stated on the label does not mean it is not a side effect of the medication. There have been many complaints by people using viagra outside of its known side effects. Importantly, there are many doctors who have been sponsored and paid – bribed – by Pfizer to dispell any notions of unstated side effects of viagra in order to isolate the company from any legal troubles.Personally, I have taken a medication that is not viagra and have complained about permanent damage to my penis as a result of taking it. A doctor told me that it wasn’t a side effect of the drug. However, the doctor could not explain why my penis narrowed to a cone shape at its base. Also, I know two people who have taken viagra and have complained about Viagra side effects from it even though they were not stated as its drug side effects.


